# SDR ANCF2018012803

- Difficulty date: January 28, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N764AV
- Make and model: Airbus A320-251N
- Aircraft serial: 7887
- Aircraft time: 296 hours, 114 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING START,  THE NR 1 ENGINE MINOR FAULT APPEARED ON ECAM.  IAW AMM 73-29-00-710-802A, FADEC TEST WAS PERFORMED AND NO FAULTS WERE SHOWN. THE PRF SHOWS QUALIFIER B1/2/WXR1 (1SQ1). THE QUALIFIERS B, TWO QUALIFIERS B INPUTS ARE USED. THESE INPUT SIGNALS ARE PROVIDED BY THE ENGINE OIL PRESSURE SENSORS INDICATING WHEN THERE IS NORMAL OPERATING PRESSURE. THE QUALIFIER B1 IS CONNECTED TO ENGINE 1.
